MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG SOMATOM X.CEED; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

SIEMENS HEALTHINEERS AG SOMATOM X.CEED; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number 11330002
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 10/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed if additional information becomes available.
 
Event or Problem Description
It was reported to siemens that an adverse event occurred while operating the somatom x.Ceed ct system.Varian reported that a physician was using the siemens healthineers myneedle laser to plan and place the varian ib mw (intelliblate microwave) needles.Following the placement, imaging revealed that the needles were not positioned as intended, resulting in a partial pneumothorax of the patient¿s right lung.To address the complication, the physician inserted a 10f chest drain, and the procedure continued without further adverse health effects for the patient.
 
Additional Manufacturer Narrative
Siemens healthineers has completed a comprehensive investigation of the incident.The provided logs and calibration reports were reviewed; however, the actual root cause could not be determined.The available extensive savelog did not extend to the date of the incident.Analysis of automatically collected log files indicates that the integrated laser guide (ilg) lasers 2 and 3 were used to visualize the needle path at the reported time of the incident.There is no evidence of any system malfunction.The supplied laser calibration reports confirm that the laser system was functioning correctly.No further investigation was possible with the information available.No general product or design issue was identified.

Brand Name
SOMATOM X.CEED
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
marion mints
40 liberty blvd
malvern, PA 19355
4843231632
MDR Report Key23465951
Report Number3004977335-2025-00127
Device Sequence Number10122345
Product Code JAK
UDI-Device Identifier04056869231051
UDI-Public(01)04056869231051
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K233650
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number11330002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer12/10/2025
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown